# SDR SWAA2021082322757

- Difficulty date: February 3, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 727A + 14 TO 727B LBL3 WL160; INTERCOSTAL HAS CORROSION ON RH SIDE. / BLENDED CORROSION ON INTERCOSTAL IN AFT CARGO COMPARTMENT STA 727A TO 727B LBL 3 WL 160. OUT OF LIMITS REPLACED INTERCOSTAL IAW BOEING DWG# 146A7500 AND 737 SRM 51-40-02-0G-0. FOUND ORIG T .040' LOSS .021' REMIANING .019' OUT OF LIMITS IAW SRM 53-00-53-1A-2
